| Model Number |
772415 |
| Health Effect - Clinical Codes |
No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.The device was not returned.
Event or Problem Description
It was reported that there was no iodine in the packet.
Event or Problem Description
It was reported that there was no iodine in the packet.
Additional Manufacturer Narrative
The reported event was inconclusive as no sample was returned for evaluation.A potential failure mode could be ¿missing components/ accessories and/or not according to proper assembly sequence¿ with a potential root cause of "incorrect operation".The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: "directions for use: visually inspect the product for any imperfections or surface deterioration prior to use.Open csr wrap to form sterile field.Place underpad beneath patient, plastic side down.Put on cuffed gloves.Position drape on patient.Remove top tray.Open lubrication-lubricate catheter.Prep patient with povidone-iodine swabsticks.Proceed with catheterization in usual manner.If specimen is required, fill sterile container from catheter.Top tray may be placed on basin to help prevent spillage.If urine is placed in specimen jar: secure cap.Label specimen jar.Send specimen to laboratory.".